MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 111 ANALYZER WITH ISE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 111 ANALYZER WITH ISE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04777433001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c111 analyzer serial number was (b)(6).
 
Event or Problem Description
We received an allegation of questionable results for 3 patient samples tested for multiple assays on a cobas c 111 analyzer with ise.Discrepant results were identified for creatinine plus ver.2 (crea2), tina-quant c-reactive protein iv (crp4), bilirubin total gen.3 (bilt3), alkaline phosphatase (alp2s) and aspartate aminotransferase with/without pyridoxal phosphate activation (ast).This medwatch will cover bilt3.Refer to medwatch with a1 patient identifier (b)(6) for information on the crea2 results, medwatch with a1 patient identifier (b)(6) for information on the crp4 results, medwatch with a1 patient identifier (b)(6) for information on the alp2s results and medwatch with a1 patient identifier (b)(6) for information on the ast results.Patient 1 initial crp4 result was 0.21 mg/l.The repeat result was 6.1 mg/l.On (b)(6)2025 patient 2 initial crea2 result was 1.6 umol/l.The repeat result was 84 umol/l.On (b)(6)2025 the repeat result was 85 umol/l.The initial crp4 result was 3.46 mg/l.The repeat result was 215.9 mg/l.On (b)(6)2025 the repeat result was 217 mg/l.The initial bilt3 result was 0.8 umol/l.The repeat result was 17.4 umol/l.The initial alkaline phosphatase result was 3.2 ui/l.The repeat result was 128 ui/l.On (b)(6)2025 the repeat result was 125.4 ui/l.The initial ast result was 0.1 ui/l.The repeat result was 64 ui/l.On (b)(6)2025 the repeat result was 66.9 ui/l.On (b)(6)2025 patient 3 initial crp4 result was 0.03 mg/l.On (b)(6)2025 the repeat result was 1.3 mg/l.The repeat results were believed to be correct.
 
Additional Manufacturer Narrative
The customer cleans the sample probe weekly and performs sample deproteinization daily.The water tank was cleaned on (b)(6) 2024.The sample probe was replaced.The customer used gel sample tubes with a centrifugation time of 10 minutes at 2000 g.Based on the information provided, the investigation determined the event was consistent with a preanalytical handling issue.A product issue was not found.
 
Additional Manufacturer Narrative
Section d, device identification, was updated.Relevant fields of sections d and g were updated.The bilt3 reagent lot number and expiration date were not provided.

Brand Name
COBAS C 111 ANALYZER WITH ISE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
rotkreuz 6343
SZ   6343
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key21355034
Report Number1823260-2025-00400
Device Sequence Number15693238
Product Code JJE
UDI-Device Identifier04015630924769
UDI-Public04015630924769
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K071211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04777433001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer02/20/2025
07/29/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date03/06/2025
07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown